# SDR CX7A194J0345

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 24,310 hours, 27,729 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734362450
- Condition: False Activation
- Location: Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAILPIPE HOT ILLUMINATED ON T/O ROLL ABORTED T/O.  RAN CHECKLIST LIGHT OUT AFTER POWER REDUCTION.
